# SDR SIMA20190305002

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 34,763 hours, 30,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT MISSING. C/A-FLIGHT CREW PLACARDED AFT FA FLASHLIGHT AUTH # 030160-C MEL 25-53. AFTER INSPECTION FOUND F/A AFT FLASHLIGHT, INSTALLED AS REQUIRED. OPS CK GOOD. IAW AMM 33-51-01. MEL RESTORED / MOC # 607040.
